Vancomycin-associated nephrotoxicity: unintentional consequences of a loading dose? Reply

Hanrahan, Timothy P., Harlow, Georgina, Dulhunty, Joel M., Lipman, Jeffrey, Whitehouse, Tony and Roberts, Jason A. (2015) Vancomycin-associated nephrotoxicity: unintentional consequences of a loading dose? Reply. Critical Care Medicine, 43 5: E154-E155. doi:10.1097/CCM.0000000000000952


Author Hanrahan, Timothy P.
Harlow, Georgina
Dulhunty, Joel M.
Lipman, Jeffrey
Whitehouse, Tony
Roberts, Jason A.
Title Vancomycin-associated nephrotoxicity: unintentional consequences of a loading dose? Reply
Journal name Critical Care Medicine   Check publisher's open access policy
ISSN 0090-3493
1530-0293
Publication date 2015-05
Sub-type Letter to editor, brief commentary or brief communication
DOI 10.1097/CCM.0000000000000952
Open Access Status Not Open Access
Volume 43
Issue 5
Start page E154
End page E155
Total pages 3
Place of publication Philadelphia, United States
Publisher Lippincott Williams & Wilkins
Language eng
Keyword Infections
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Letter to editor, brief commentary or brief communication
Collection: School of Medicine Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Fri, 15 Jul 2016, 19:02:28 EST by System User on behalf of Learning and Research Services (UQ Library)